# SDR SWAA073834

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 34,241 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: DA1272
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY / DIVERSION.  RIGHT MLG STAYED DOWN AND LOCKED DURING CLIMB.  FERRY TO HOU FOR MAINTENANCE.  REMOVED AND REPLACED RIGHT MLG RETRACT ACTUATOR PER MM.
